# SDR CALA2013123094016

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,619 hours, 13,990 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 2120012
- Part serial: 689
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FWD EQUIP COOLING EXHAUST FAN EICAS MESSAGE.  ODOR SIMILAR TO ELECTRICAL ODOR WAS AFTER TAKE OFF & WHEN POWER RETARDED.  ODOR WAS SHORT IN DURATION & DISSIPATED RAPIDLY WITH NO ACTION BY THE CREW OR FLIGHT ATTENDANTS.  THE ODOR REMAINED GONE AFTER IT DISSIPATED, NO SMOKE OR FUMES WERE NOTED AT ANY TIME.  NO EVIDENCE OF ODOR ON ARRIVAL.  PERFORMED ALL REQUIRED CHECKS & PERFORMED HIGH POWER ENG RUN TO CONFIRM ALL ODORS HAVE BEEN CLEARED.  AIRCRAFT OK FOR FLIGHT AS STATED IN PREVIOUS LOG ITEMS IAW AMM 05-51-35-201.  R & R FWD EXHAUST COOLING FAN MONITOR IAW AMM 21-58-06.  OPERATIONS NORMAL STATUS MESSAGE CLEARED.
